# SDR XMXR2020121409

- Difficulty date: October 5, 2019
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N670AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000267
- Aircraft time: 4,004 hours, 3,052 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 130023027
- Part serial: 423
- Condition: Failed
- Location: Zone 400
- Part time: 446 hours, 426 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SEVERAL LANDINGS, EACH TIME BLEED 2 FAIL CAS FAIL, THEN CAS WOULD GO AWAY.
